# SDR UHLA2012031800100

- Difficulty date: March 18, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N202JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000240
- Aircraft time: 8,262 hours, 6,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIG PIECE OF ILLUMINATING STRIP IN FWD CABIN HAS BEEN PULLED UP.  RESECURED ILLUMINATING FLOOR STRIP IN ROW 1 IAW EMB 170 MM 25-21-0.
